Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 922, NWS Norman, OK

October 21, 20174 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 21, 2017, 9:52 PM CDT for 4 counties in Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2017, 9:52 PM CDT (02:52 UTC)
Expired
Oct 21, 2017, 10:30 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hughes County, OK, Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 9:52 PM CDTTORNADOSeminole, OKAN EF1 TORNADO DEVELOPED IN NORTHWEST SEMINOLE AND MOVED SOUTHEAST THROUGH TOWN. A FEW RESIDENIAL AND BUSINESS BUILDINGS HAD SOME DAMAGE, INCLUDING AT LEAST TWO HOMES PARTIALLY UNROOFED. TREE AND POWER LINE DAMAGE OCCURRED ALONG THE PATH. THE TORNADO HAD A PAT
Oct 21, 9:52 PM CDTTORNADOSeminole, OKAN EF1 TORNADO DEVELOPED IN NORTHWEST SEMINOLE AND MOVED SOUTHEAST THROUGH TOWN. A FEW RESIDENIAL AND BUSINESS BUILDINGS HAD SOME DAMAGE, INCLUDING AT LEAST TWO HOMES PARTIALLY UNROOFED. TREE AND POWER LINE DAMAGE OCCURRED ALONG THE PATH. THE TORNADO HAD A PAT
Oct 21, 9:53 PM CDTTSTM WND DMGSeminole, OKTREE AND POWERLINE DAMAGE IN SEMINOLE. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 7:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS54 KOUN 220252
SVROUN
OKC063-081-125-133-220330-
/O.NEW.KOUN.SV.W.0922.171022T0252Z-171022T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
952 PM CDT SAT OCT 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Seminole County in east central Oklahoma...
  Southeastern Lincoln County in central Oklahoma...
  Central Pottawatomie County in central Oklahoma...
  Northwestern Hughes County in southeastern Oklahoma...

* Until 1030 PM CDT

* At 952 PM CDT, severe thunderstorms were located along a line
  extending from near Sparks to 4 miles northeast of Meeker to near
  Johnson to near Earlsboro to 4 miles southeast of Macomb to near
  Wanette, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Shawnee, Seminole, Tecumseh, Holdenville, Chandler, Wewoka, Stroud,
  Prague, Konawa, Wetumka, Meeker, Maud, Davenport, Earlsboro,
  Bowlegs, Asher, Wanette, Cromwell, Johnson and Sparks.

This includes the following highways...
 Interstate 40 between mile markers 186 and 212.
 Interstate 44 between mile markers 167 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3495 9637 3495 9691 3497 9693 3495 9696
      3495 9711 3508 9702 3541 9693 3554 9691
      3571 9692 3579 9662 3540 9662 3541 9658
      3539 9654 3544 9657 3546 9654 3543 9649
      3546 9648 3546 9646 3529 9644 3529 9619
TIME...MOT...LOC 0252Z 260DEG 35KT 3563 9682 3553 9682 3540 9683 3529
9683 3512 9694 3499 9702

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
2 follow-up statements
000 
WWUS54 KOUN 220310
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1010 PM CDT SAT OCT 21 2017

OKC063-081-125-133-220330-
/O.CON.KOUN.SV.W.0922.000000T0000Z-171022T0330Z/
Seminole OK-Lincoln OK-Pottawatomie OK-Hughes OK-
1010 PM CDT SAT OCT 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SEMINOLE...SOUTHEASTERN LINCOLN...EASTERN POTTAWATOMIE AND
NORTHWESTERN HUGHES COUNTIES...

At 1010 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Stroud to 4 miles northwest of Paden
to 5 miles southeast of Prague to near Little to near Bowlegs to 4
miles southeast of St. Louis, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Seminole, Holdenville, Wewoka, Prague, Konawa, Wetumka, Maud,
Bowlegs, Cromwell, St. Louis, Sasakwa, Yeager, Little, Spaulding,
Lima and Centerview.

This includes Interstate 40 between mile markers 195 and 212.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3495 9637 3495 9691 3519 9683 3527 9677
      3535 9677 3553 9678 3566 9679 3572 9662
      3540 9662 3541 9658 3539 9654 3544 9657
      3546 9654 3543 9649 3546 9648 3546 9646
      3529 9644 3529 9619
TIME...MOT...LOC 0310Z 259DEG 35KT 3566 9663 3556 9663 3543 9664 3532
9664 3513 9669 3502 9683

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
728 
WWUS54 KOUN 220327
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1027 PM CDT SAT OCT 21 2017

OKC063-081-125-133-220337-
/O.EXP.KOUN.SV.W.0922.000000T0000Z-171022T0330Z/
Seminole OK-Lincoln OK-Pottawatomie OK-Hughes OK-
1027 PM CDT SAT OCT 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE...SOUTHEASTERN
LINCOLN...EASTERN POTTAWATOMIE AND NORTHWESTERN HUGHES COUNTIES WILL
EXPIRE AT 1030 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

LAT...LON 3495 9637 3495 9691 3519 9683 3527 9677
      3535 9677 3553 9678 3566 9679 3572 9662
      3540 9662 3541 9658 3539 9654 3544 9657
      3546 9654 3543 9649 3546 9648 3546 9646
      3529 9644 3529 9619
TIME...MOT...LOC 0327Z 260DEG 35KT 3569 9643 3559 9643 3546 9644 3535
9644 3516 9649 3505 9663

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 6:51 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Oct 21, 6:51 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
651 PM CDT Sat Oct 21 2017

.DISCUSSION...

&&

.AVIATION...
Thunderstorms will move east beyond central, southwest, and north
central Oklahoma before 11 PM. Until then very large hail and
strong wind gusts are likely in some areas. Ceilings will lift
quickly into VFR category when the cold front passes shortly after
thunderstorms. Gusty north winds will subside by mid-day Sunday.

&&

.PREV DISCUSSION... /issued 210 PM CDT Sat Oct 21 2017/

DISCUSSION...
The cold front continues to progress southward this afternoon
across northwestern OK, with a few elevated showers quickly
lifting northeast ahead of it. Stratus is finally starting to mix
out over portions of western and central OK so expect
destabilization through late this afternoon. Initial storm
development should occur sometime around 5 PM along the front in
western and northwestern OK. A few discrete cells will be possible
over southwestern OK and western north TX, with the greatest
potential for a tornado or two near the Red River early this
evening. Otherwise, expect rapid linear merge into a squall line
extending from northern OK into southern and southwestern OK
around 9-10 PM. Wind damage will become a concern during that time
frame. The storms should exit our FA around 1-2 AM.

Tomorrow will be quiet with much cooler and drier air moving into
the Southern Plains. Skies will also clear. A brief warmup is
expected Monday, but another cold front will arrive Tue.
Precipitation is not expected with this front. Again, temperatures
will climb back to a few degrees above normal for Wed and Thu
before a strong cold front arrives overnight Thursday thru Fri.
Some snow will even be possible over northwestern OK Sat AM as a
deep trough sweeps across the central and northern CONUS. Highs on
Friday and Sat are expected to be 10 to 15 degrees below average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  50  68  48 /  50 100   0   0
Hobart OK         79  46  70  47 /  70  90   0   0
Wichita Falls TX  83  50  71  48 /  30  90   0   0
Gage OK           76  40  71  46 /  20  10   0   0
Ponca City OK     77  47  69  46 /  80 100   0   0
Durant OK         80  56  71  48 /  20 100  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

09/09/09
Hazardous weather outlook, Oct 21, 9:50 PM CDT, 2 minutes before
Hazardous Weather Outlook...update
National Weather Service Norman OK
950 PM CDT Sat Oct 21 2017

OKZ004>048-050>052-TXZ083>090-221100-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
950 PM CDT Sat Oct 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms across parts of
central and southern Oklahoma, and adjacent parts of northern Texas.
Slight and marginal risk areas extend slightly to the west of the
enhanced risk area.

Location... The enhanced risk is east of a line from Chandler to
Duncan to Wichita Falls.

Impacts... Damaging wind gusts to around 70 mph and large hail up to
the size of golf balls are the primary hazards. There is a low
potential for tornadoes across parts of southeast Oklahoma.

Timing...
Severe thunderstorms will continue until 2 am.
The most likely time for tornadoes is until midnight.

Discussion... Thunderstorms continue moving east with a cold front
moving through the southeastern half of Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
risk areas should prepare for severe weather operations until 2 AM
Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
A few thunderstorms may linger in parts of southeast Oklahoma
Sunday morning before exiting the area.

.Cold/Frost...
Patchy frost and near freezing temperatures may be possible across
portions of Oklahoma late next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Oct 21, 9:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      STILLWATER              36.12N 97.06W
10/21/2017                   PAYNE              OK   EMERGENCY MNGR

            REPORT OF STREET FLOODING WITH STALLED
            VEHICLES.

&&

MAD
Local storm report, Oct 21, 9:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             2 S MOORE               35.31N 97.49W
10/21/2017  E1.00 INCH       CLEVELAND          OK   PUBLIC

            SOCIAL MEDIA.

&&

MAD
Local storm report, Oct 21, 9:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             5 NE HOLLIDAY           33.87N 98.63W
10/21/2017  E0.75 INCH       WICHITA            TX   TRAINED SPOTTER

&&

MAD
Special weather statement, Oct 21, 9:34 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
934 PM CDT SAT OCT 21 2017

OKZ044-045-TXZ089-090-220300-
Cotton OK-Jefferson OK-Clay TX-Archer TX-
934 PM CDT SAT OCT 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...
Jefferson...Clay and southeastern Archer Counties Until 1000 PM
CDT...

AT 933 PM CDT, strong thunderstorms were along a line extending from
near Byers to 4 miles northeast of Lake Arrowhead to 12 miles east of
Olney, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3340 9891 3375 9841 3412 9842 3430 9814
      3429 9814 3429 9757 3395 9771 3393 9773
      3394 9776 3392 9776 3391 9777 3392 9778
      3391 9778 3385 9787 3389 9798 3347 9798
      3347 9842 3340 9842
TIME...MOT...LOC 0233Z 215DEG 49KT 3406 9821 3375 9831 3341 9854

..speg.
Local storm report, Oct 21, 9:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TORNADO          3 NNW GOLDSBY           35.18N 97.50W
10/21/2017                   MCCLAIN            OK   BROADCAST MEDIA

            TORNADO REPORTED NEAR RIVERWIND. DAMAGE
            INCLUDES DOWNED POWERLINES, A SHED
            DESTROYED, A DAMAGED SEMI-TRUCK, AND SEVERAL
            DOWNED TREES.

&&

MAD
Local storm report, Oct 21, 9:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT SAT OCT 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TORNADO          4 E APACHE              34.90N 98.29W
10/21/2017                   CADDO              OK   TRAINED SPOTTER

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:09 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman36 min
Oct 21, 7:10 PM CDTTornado WarningOUNCaddo35 min
Oct 21, 7:13 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman47 min
Oct 21, 7:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady38 min
Oct 21, 7:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady51 min
Oct 21, 7:27 PM CDTTornado WarningOUNCaddo, Grady33 min
Oct 21, 7:34 PM CDTFlash Flood WarningOUNCaddo116 min
Oct 21, 7:39 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche2 hr
Oct 21, 7:40 PM CDTSpecial Weather StatementOUNKay, Kingfisher, Logan, Noble35 min
Oct 21, 7:53 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma and 1 more3 hr
Oct 21, 7:55 PM CDTTornado WarningOUNGrady, McClain35 min
Oct 21, 7:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma49 min
Oct 21, 7:59 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
Oct 21, 8:07 PM CDTSpecial Weather StatementOUNPayne23 min
Oct 21, 8:10 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain50 min
Oct 21, 8:17 PM CDTAreal Flood WarningOUNCaddo, Canadian, Grady118 min
Oct 21, 8:20 PM CDTAreal Flood WarningOUNCaddo, Canadian, Grady115 min
Oct 21, 8:33 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne27 min
Oct 21, 8:33 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens42 min
Oct 21, 8:36 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Payne114 min
Oct 21, 8:37 PM CDTTornado WarningOUNCleveland, McClain23 min
Oct 21, 8:47 PM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Oct 21, 8:48 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma42 min
Oct 21, 8:49 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma116 min
Oct 21, 8:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Oct 21, 9:02 PM CDTFlash Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma118 min
Oct 21, 9:04 PM CDTSpecial Weather StatementOUNLincoln, Payne41 min
Oct 21, 9:10 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens50 min
Oct 21, 9:17 PM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Comanche, Cotton, Garvin, Grady and 10 more118 min
Oct 21, 9:19 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole41 min
Oct 21, 9:34 PM CDTSpecial Weather StatementOUNJefferson26 min
Oct 21, 9:38 PM CDTTornado WarningOUNPottawatomie, Seminole37 min
Oct 21, 9:55 PM CDTSevere Thunderstorm WarningOUNGarvin, Pontotoc, Seminole50 min
Oct 21, 10:10 PM CDTTornado WarningOUNPontotoc22 min
Oct 21, 10:39 PM CDTSpecial Weather StatementOUNCarter, Johnston, Love, Marshall, Murray36 min
Oct 21, 10:47 PM CDTSpecial Weather StatementOUNCoal, Hughes28 min
Oct 21, 10:52 PM CDTAreal Flood AdvisoryOUNCoal, Garvin, Hughes, Murray, Pontotoc, Seminole53 min
Oct 21, 11:47 PM CDTSpecial Weather StatementOUNBryan28 min
Oct 21, 11:48 PM CDTSpecial Weather StatementOUNAtoka27 min
Oct 22, 9:53 AM CDTRiver Flood WarningOUNComanche, Cotton56 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.